# SDR FDKA2010060100132

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 20,847 hours, 19,456 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Disconnected
- Location: Nr 4 Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE QD LINE DISCONNECTED.  MX RECONNECTED QD, OPS LEAKS GOOD.
